Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from severe hair fall, prescribed Finax and oxyglo and minoxidil. Can I go for hair transplant?

hii, i have family history of hair loss and am 21 and my hair have started getting thin. I want to stop that. Also, when i consulted dermatologist , he prescribed Finax and oxyglo and minoxidil . Shoud i take them rgularly? and is hair transplant a good option and how much does it cost? and if tansplant done, will hair look natural or will it look odd?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi...thanks for posting here.Medicines for hair fall which you got prescribed are correct and you continue with it,only thing for concern is tb.finex which is finasteride and it is a testosteone inhibitor. although it is safe and do not cause any side effects ,still you get your liver function tests done and semen examination every 3 months,Hair transplant nowdays is always a good option ,costs depend upon the institute and place.but my suggestion you continue with your treatment and be in regular follw upwith your dermatologist.He will see your progression and will advise you accordingly.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor